RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 237, Pages 217–223 (Mi tm333)  

This article is cited in 1 scientific paper (total in 1 paper)

Hedging in a Model with Transaction Costs

Yu. M. Kabanovab, G. Lastc

a Central Economics and Mathematics Institute, RAS
b Laboratoire de Mathématiques, Université de Franche-Comté
c Institut für Mathematische Stochastik, Universität Karlsruhe

Abstract: We consider a general semimartingale model of a currency market with proportional transaction costs. Assuming that the price process is continuous and bounded, we prove a hedging theorem describing the set of initial endowments allowing one to superreplicate a contingent claim in various currencies by a self-financing portfolio.

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 237, 208–214

Bibliographic databases:

UDC: 519.2+519.8
Received in April 2001
Language:

Citation: Yu. M. Kabanov, G. Last, “Hedging in a Model with Transaction Costs”, Stochastic financial mathematics, Collected papers, Tr. Mat. Inst. Steklova, 237, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 217–223; Proc. Steklov Inst. Math., 237 (2002), 208–214

Citation in format AMSBIB
\Bibitem{KabLas02}
\by Yu.~M.~Kabanov, G.~Last
\paper Hedging in a~Model with Transaction Costs
\inbook Stochastic financial mathematics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 237
\pages 217--223
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1976517}
\zmath{https://zbmath.org/?q=an:1113.91321}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 237
\pages 208--214


Linking options:
  • http://mi.mathnet.ru/eng/tm333
  • http://mi.mathnet.ru/eng/tm/v237/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Denis E., Kabanov Yu., “Consistent price systems and arbitrage opportunities of the second kind in models with transaction costs”, Finance and Stochastics, 16:1 (2012), 135–154  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:213
    Full text:102
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019